# SDR TRAX200700455

- Difficulty date: April 2, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 13,292 hours, 11,100 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Condition: Unknown
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DISAGREE W/N RETRACT AFTER T/O.  A/C RETURNED TO ATL AFTER T/O.  TOWER DECLARED EMERGENCY.
